# SDR SWAA2021072888225

- Difficulty date: June 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM RH LOWER FLANGE INBOARD SIDE LOCATED BTW BS 727B AND BS 727B PLUS 10 AT AFT CARGO COMPARTMENT ; 2021-288124 / [01] TOOL USED: DIGITAL CALIPER P/N: 700-113-10; S/N: 0033158; DUE DATE: 14/JUL/21; [02] TOOL USED P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 01-DEC-21; [03] SUMMARY EA 21-153-01870 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO THE FAULT BARCODE TTG8Q005LDN3.; [04] REPAIRED KEEL BEAM RH LOWER FLANGE INBOARD SIDE LOCATED BTW BS 727B AND BS 727B PLUS 10 AT AFT CARGO COMPARTMENT IAW EA 21-153-01870; 21-153- 01870-WIP1 AND 21-153-01870-WIP2. NOT FURTHER ACTION AND REINSPECTION REQUIRED.; [05] TASK CARD COMPLETE AND CERTIFIED AS RII.
